Today I went to the er for an abscessed tooth I am in so much pain! I am on subutex not suboxone and the last time I took it was at about two in the am but only half if I take this percocet will I go into w/d. Please help! someone who has done this before
20 Dec 2011
Actually you can take opiates immediately after taking sub ozone but you won't feel effects of opiate for at least three days. At least this was my experience. Precipitated withdraws occur if you take subpoena too soon after consistent use of opiates not the other way around
20 Dec 2011
Dear rayannaj... nothing at all will really happen. The buprenorphine in the subutex has a much higher affinity for the opiate receptor site so it will stay stuck on and basically will kick the Percocet off. You would need to take a ton of percocets to achieve any effect at all... like around 200 mg. if you stay off the sub for 48-72 hrs. You will then start to feel the effects of the Percocet but u might have to take 2-3 pills instead of the prescribed amount.
I recently had a surgical procedure and this is what my doc told me and had me do. I was prescribed Lortabs 7.5/500. It took a full 48 hrs off the sub for me to feel the effects of the pain pills. In the interim 800 mg ibuprofen works well on tooth pain. Also Toradol is another option. It can b harsh on the tummy, therefore you can only take it for 5 days in a row. But it has the efficacy of morphine. It is an NSAID of the cox-1 type.
Be careful when taking the Percocet after being off the sub. Once u start to feel the opiate buzz again it can be very dangerous for you. Please let someone in your support system know that you have these pills in your possession... like your sponsor or your doc or your addiction counselor... this helps you stay accountable.
Good luck and I hope you feel better soon... pup
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... slowly started to change who I was, I noticed I was angry alot, feeling depressed and so on. Now I've been on suboxone and I feel alot like ...
1 answer • 8 Jun 2010